Alert archive / Puerto Rico / Small Craft Advisories in 2011

Small Craft Advisory 114, NWS JSJ

July 1, 2011

NWS JSJ issued this small craft advisory at Jul 1, 2011, 9:13 AM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2011, 9:13 AM CDT (14:13 UTC)
Expired
Jul 2, 2011, 5:00 PM CDT
In force
32 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

166 
WHCA72 TJSJ 011413
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1013 AM AST FRI JUL 1 2011

...STRONG TROPICAL WAVE WILL RAISE WINDS AND SEAS...

.A TROPICAL WAVE HAS MOVED INTO THE EASTERN CARIBBEAN WITH STRONG
GUSTY WINDS. THIS WILL INCREASE SEAS...ESPECIALLY IN THE OUTER
CARIBBEAN WATERS.

AMZ722-012215-
/O.NEW.TJSJ.SC.Y.0114.110701T1413Z-110702T1000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1013 AM AST FRI JUL 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM AST SATURDAY. 


* WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR BETTER AND SEAS
  OF 7 FEET ARE EXPECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-012215-
/O.NEW.TJSJ.SC.Y.0114.110701T1413Z-110702T2200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1013 AM AST FRI JUL 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST SATURDAY. 


* WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR BETTER AND SEAS
  OF 7 OR 8 FEET ARE EXPECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-012215-
/O.NEW.TJSJ.SC.Y.0114.110701T1600Z-110702T2200Z/
MONA PASSAGE SOUTHWARD TO 17N-
1013 AM AST FRI JUL 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST SATURDAY. 

* WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR BETTER AND SEAS
  OF 7 OR 8 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-012215-
/O.NEW.TJSJ.SC.Y.0114.110701T2200Z-110703T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1013 AM AST FRI JUL 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
AST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST
SUNDAY. 

* WINDS AND WAVES: OCCASIONAL GUSTS OF 23 KNOTS OR BETTER AND SEAS
  RISING TO 7 FEET ARE EXPECTED WITH THE PASSAGE OF THE TROPICAL WAVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-012215-
/O.NEW.TJSJ.SC.Y.0114.110702T0400Z-110702T1000Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
1013 AM AST FRI JUL 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST
SATURDAY. 

* WINDS AND WAVES: OCCASIONAL GUSTS OF 23 KNOTS OR BETTER AND SEAS
  RISING TO 7 FEET IN EXPOSED AREAS ARE EXPECTED WITH THE PASSAGE
  OF THE TROPICAL WAVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ735-012215-
/O.NEW.TJSJ.SC.Y.0114.110702T0400Z-110702T1600Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
1013 AM AST FRI JUL 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON AST
SATURDAY. 

* WINDS AND WAVES: OCCASIONAL GUSTS OF 23 KNOTS OR BETTER AND SEAS
  RISING TO 7 FEET IN EXPOSED AREAS ARE EXPECTED WITH THE PASSAGE
  OF THE TROPICAL WAVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
4 follow-up statements
755 
WHCA72 TJSJ 011912
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
312 PM AST FRI JUL 1 2011

...STRONG TROPICAL WAVE WILL RAISE WINDS AND SEAS...

.A TROPICAL WAVE HAS MOVED INTO THE EASTERN CARIBBEAN WITH STRONG
GUSTY WINDS. THIS WILL INCREASE SEAS...ESPECIALLY IN THE OUTER
CARIBBEAN WATERS.

AMZ735-020315-
/O.EXT.TJSJ.SC.Y.0114.110702T0400Z-110702T1800Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
312 PM AST FRI JUL 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
2 PM AST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT
TO 2 PM AST SATURDAY. 

* WINDS AND WAVES: OCCASIONAL GUSTS OF 23 KNOTS OR BETTER AND SEAS
  RISING TO 7 FEET IN EXPOSED AREAS ARE EXPECTED WITH THE PASSAGE OF
  THE TROPICAL WAVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-020315-
/O.CON.TJSJ.SC.Y.0114.000000T0000Z-110702T1000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
312 PM AST FRI JUL 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SATURDAY.

* WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR BETTER AND SEAS 
OF 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-020315-
/O.CON.TJSJ.SC.Y.0114.000000T0000Z-110702T2200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
312 PM AST FRI JUL 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST SATURDAY.

* WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR BETTER AND SEAS 
OF 7 OR 8 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-020315-
/O.CON.TJSJ.SC.Y.0114.110701T2200Z-110703T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
312 PM AST FRI JUL 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM AST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM AST SUNDAY. 

* WINDS AND WAVES: OCCASIONAL GUSTS OF 23 KNOTS OR BETTER AND
SEAS   RISING TO 7 FEET ARE EXPECTED WITH THE PASSAGE OF THE
TROPICAL WAVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-020315-
/O.CON.TJSJ.SC.Y.0114.110702T0400Z-110702T1000Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
312 PM AST FRI JUL 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM AST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM AST SATURDAY. 

* WINDS AND WAVES: OCCASIONAL GUSTS OF 23 KNOTS OR BETTER AND
SEAS   RISING TO 7 FEET IN EXPOSED AREAS ARE EXPECTED WITH THE
PASSAGE   OF THE TROPICAL WAVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
290 
WHCA72 TJSJ 020815
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
415 AM AST SAT JUL 2 2011

...STRONG TROPICAL WAVE WILL CONTINUE TO PRODUCE GUSTY WINDS AND
HAZARDOUS SEAS...

.A TROPICAL WAVE HAS MOVED ACROSS THE EASTERN CARIBBEAN WITH STRONG
GUSTY WINDS AND HAZARDOUS SEAS...ESPECIALLY IN THE OUTER CARIBBEAN
AND ATLANTIC WATERS.

AMZ725-020915-
/O.CAN.TJSJ.SC.Y.0114.000000T0000Z-110702T1000Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
415 AM AST SAT JUL 2 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

ALTHOUGH...SEAS OF 7 FEET ARE NO LONGER EXPECTED AT THIS TIME...
THUNDERSTORM ACTIVITY ASSOCIATED WITH THE TROPICAL WAVE...MAY
PRODUCE LOCALLY HIGHER WAVES AND GUSTY WINDS IN THE VICINITY OF
THE THUNDERSTORMS.

$$

AMZ735-020915-
/O.CAN.TJSJ.SC.Y.0114.000000T0000Z-110702T1800Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
415 AM AST SAT JUL 2 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

ALTHOUGH...SEAS OF 7 FEET ARE NO LONGER EXPECTED AT THIS TIME...
THUNDERSTORM ACTIVITY ASSOCIATED WITH THE TROPICAL WAVE...MAY
PRODUCE LOCALLY HIGHER WAVES AND GUSTY WINDS IN THE VICINITY OF
THE THUNDERSTORMS.

$$

AMZ710-021615-
/O.EXT.TJSJ.SC.Y.0114.000000T0000Z-110702T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
415 AM AST SAT JUL 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM AST THIS
EVENING. 

* WINDS AND WAVES: OCCASIONAL GUSTS OF 25 KNOTS OR GREATER AND
  SEAS OF 7 FEET ARE EXPECTED THROUGH LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-021000-
/O.CON.TJSJ.SC.Y.0114.000000T0000Z-110702T1000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
415 AM AST SAT JUL 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST EARLY
THIS MORNING. 

* WINDS AND WAVES: FREQUENT GUSTS OF 23 KNOTS OR GREATER AND SEAS
OF 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-021615-
/O.CON.TJSJ.SC.Y.0114.000000T0000Z-110702T2200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
415 AM AST SAT JUL 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING. 

* WINDS AND WAVES: OCCASIONAL GUSTS OF 25 KNOTS OR GREATER AND
  SEAS OF 7 FEET ARE EXPECTED THROUGH LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
495 
WHCA72 TJSJ 021505
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1105 AM AST SAT JUL 2 2011

...STRONG TROPICAL WAVE WILL CONTINUE TO PRODUCE GUSTY WINDS AND
HAZARDOUS SEAS...

.A TROPICAL WAVE HAS MOVED ACROSS THE EASTERN CARIBBEAN WITH
STRONG GUSTY WINDS AND HAZARDOUS SEAS...ESPECIALLY IN THE OUTER
CARIBBEAN AND ATLANTIC WATERS.

AMZ710-732-741-022200-
/O.CON.TJSJ.SC.Y.0114.000000T0000Z-110702T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1105 AM AST SAT JUL 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING. 

* WINDS AND WAVES: OCCASIONAL GUSTS OF 25 KNOTS OR GREATER AND  
SEAS OF 7 FEET ARE EXPECTED THROUGH LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
997 
WHCA72 TJSJ 022054
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
454 PM AST SAT JUL 2 2011

...STRONG TROPICAL WAVE WILL CONTINUE TO PRODUCE GUSTY WINDS AND
HAZARDOUS SEAS...

.A TROPICAL WAVE HAS MOVED ACROSS THE EASTERN CARIBBEAN WITH
STRONG GUSTY WINDS AND HAZARDOUS SEAS...ESPECIALLY IN THE OUTER
CARIBBEAN AND ATLANTIC WATERS.

AMZ710-732-741-022200-
/O.CON.TJSJ.SC.Y.0114.000000T0000Z-110702T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
454 PM AST SAT JUL 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING. 

* WINDS AND WAVES: OCCASIONAL GUSTS OF 25 KNOTS OR GREATER AND
SEAS OF 7 FEET ARE EXPECTED THROUGH LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 1, 2:57 AM CDT, 6 hours 16 minutes earlier.

Area forecast discussion, Jul 1, 2:57 AM CDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
357 AM AST FRI JUL 1 2011

.SYNOPSIS...SURFACE HIGH PRESSURE ANCHORED ACROSS THE EAST AND
CENTRAL ATLANTIC WILL MAINTAIN MODERATE TO FRESH TRADE WINDS
ACROSS THE REGIONAL WATERS THROUGH AT LEAST SATURDAY. A TROPICAL
WAVE NOW LOCATED OVER THE EASTERN CARIBBEAN WILL CONTINUE TO MOVE
WEST ACROSS THE CARIBBEAN WATERS. THIS FEATURE WILL INCREASE THE
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE LOCAL FORECAST AREA
THROUGH SATURDAY MORNING

&&

.DISCUSSION...THE DOPPLER RADAR SHOWED ISOLATED TO SCATTERED
SHOWERS MOVING ACROSS THE LOCAL WATERS WITH A FEW AFFECTING THE
EASTERN PORTIONS OF PUERTO RICO. ALSO THE DOPPLER RADAR IS SHOWING
AN AREA OF SHOWERS AND THUNDERSTORMS ASSOCIATED TO THE LEADING
EDGE OF THE TROPICAL WAVE ACROSS THE OFF SHORE CARIBBEAN WATERS.
DEEP TROPICAL MOISTURE WILL CONTINUE TO INCREASE THROUGH THE DAY
GOES BY AS THE TROPICAL WVE MOVES CLOSER TO THE LOCAL AREA. MOST
OF THE SHOWER AND THUNDERSTORMS ACTIVITY WILL OCCUR BETWEEN LATE
THIS AFTERNOON AND EARLY SATURDAY MORNING.

AS THE WAVE MOVES WEST AND AWAY FROM THE FA ON SATURDAY MORNING...
A RIDGE WILL BUILD OVER THE REGION LIMITING THE SHOWER COVERAGE
ACROSS PUERTO RICO. ENOUGH MOISTURE WILL BE AVAILABLE FOR SHOWER
AND THUNDERSTORMS TO DEVELOP ACROSS THE WESTERN INTERIOR AND
NORTHWEST PORTIONS OF PUERTO RICO ON SATURDAY AFTERNOON. A MUCH
DRIER AIR MASS AND A MORE STABLE ATMOSPHERE WILL PREVAIL BETWEEN
SUNDAY AND MONDAY ACROSS THE REGION.

&&

.AVIATION...PREVAILING VFR CONDITIONS ARE EXPECTED TO CONTINUE
ACROSS THE LOCAL ISLANDS AND AT ALL TAF SITES THROUGH THE NEXT 24
HOURS. HOWEVER...MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS ARE
EXPECTED BETWEEN 01/16Z AND 01/22Z...ESPECIALLY ACROSS THE CENTRAL
AND WESTERN INTERIOR AND WEST SECTIONS OF PUERTO RICO...INCLUDING
TJMZ AND AT LEAST IN THE VICINITY OF TJBQ IN SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS.

&&

.MARINE...WINDS WILL SLIGHTLY INCREASE AS A TROPICAL WAVE MOVE
ACROSS THE CARIBBEAN WATERS. SHOWERS AND THUNDERSTORMS ASSOCIATED
TO THIS WAVE WILL GENERATE STRONG GUSTY WINDS NEAR THE CONVECTIVE
ACTIVITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  90  77  89  78 /  30  50  50  20
STT  88  79  88  80 /  30  50  50  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

06/10
Hazardous weather outlook, Jul 1, 5:28 AM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
628 AM AST FRI JUL 1 2011

AMZ710>745-PRZ001>013-021030-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
628 AM AST FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR...
ESPECIALLY OVER CULEBRA...VIEQUES AND THE SOUTH AND EAST SECTIONS
OF PUERTO RICO THIS MORNING...THEN OVER THE CENTRAL AND WESTERN
INTERIOR AND WEST SECTIONS OF PUERTO RICO DURING THE LATE MORNING
AND AFTERNOON HOURS. ALTHOUGH NO SIGNIFICANT FLOODING OR RIVER
RISES ARE ANTICIPATED AT THIS TIME...PERIODS OF HEAVY RAIN AND
SOME URBAN AND SMALL STREAM FLOODING ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY
APPRECIATED.

AMZ715-725-VIZ001-002-021030-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
628 AM AST FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR ACROSS THE
U.S. VIRGIN ISLANDS TODAY AND TONIGHT. ALTHOUGH NO SIGNIFICANT
FLOODING IS ANTICIPATED AT THIS TIME...PERIODS OF HEAVY RAIN AND
SOME LOCALIZED URBAN AND GUT FLOODING ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY
APPRECIATED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 9:38 AM CDTSpecial Marine WarningJSJ37 min
Jul 1, 10:01 AM CDTSpecial Marine WarningJSJ44 min
Jul 1, 11:31 AM CDTSpecial Marine WarningJSJ44 min
Jul 1, 11:59 AM CDTSpecial Marine WarningJSJ61 min
Jul 1, 12:40 PM CDTSpecial Marine WarningJSJ95 min
Jul 1, 12:50 PM CDTSpecial Marine WarningJSJ55 min
Jul 1, 1:05 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 1, 1:35 PM CDTAreal Flood WarningJSJ6 hr
Jul 1, 2:11 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 1, 2:26 PM CDTFlash Flood WatchJSJ36 hr
Jul 1, 2:36 PM CDTSpecial Marine WarningJSJ54 min
Jul 1, 3:15 PM CDTSevere Thunderstorm WarningJSJ45 days
Jul 1, 3:19 PM CDTFlash Flood WarningJSJ116 min
Jul 1, 3:23 PM CDTSevere Thunderstorm WarningJSJ45 days
Jul 1, 3:38 PM CDTSpecial Marine WarningJSJ82 min
Jul 1, 5:27 PM CDTAreal Flood WarningJSJ3 hr
Jul 1, 5:35 PM CDTSpecial Marine WarningJSJ115 min
Jul 1, 1:38 PM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.